Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 12 found articles
 
 
  On how Poincaré inequalities imply weighted ones
 
 
Title: On how Poincaré inequalities imply weighted ones
Author: Rathmair, Martin
Appeared in: Monatshefte für Mathematik
Paging: Volume 188 (2019) nr. 4 pages 753-763
Year: 2019
Contents:
Publisher: Springer Vienna, Vienna
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands